Closed ideals in a locally convex algebra of entire functions with an arbitrary majorant of growth
Doklady Akademii Nauk, Tome 170 (1966) no. 5, pp. 1018-1019
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_170_5_a6,
author = {I. F. Krasichkov},
title = {Closed ideals in a locally convex algebra of entire functions with an arbitrary majorant of growth},
journal = {Doklady Akademii Nauk},
pages = {1018--1019},
year = {1966},
volume = {170},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_170_5_a6/}
}
TY - JOUR AU - I. F. Krasichkov TI - Closed ideals in a locally convex algebra of entire functions with an arbitrary majorant of growth JO - Doklady Akademii Nauk PY - 1966 SP - 1018 EP - 1019 VL - 170 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1966_170_5_a6/ LA - ru ID - DAN_1966_170_5_a6 ER -
I. F. Krasichkov. Closed ideals in a locally convex algebra of entire functions with an arbitrary majorant of growth. Doklady Akademii Nauk, Tome 170 (1966) no. 5, pp. 1018-1019. http://geodesic.mathdoc.fr/item/DAN_1966_170_5_a6/